advertisement
Question
Posted by: ME | 2012-12-12

5HTP vs anti depressants

hi there

I have recently changed from 15mg daily mirteron to 37.5mg venlor. A friend of mine who is a nutritionalist says that it would be better to slowly decrease the venlor and switch to 5HTP.

On the Venlor I get slight chest pains, bad nausea and constant yawning. What are the side effects of 5HTP and would this help control my depression and anxiety/panic attacks?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageNatural health

hi

Caution needs to be used with 5HTP and anti depressants. If you decide to phase the one in and the other out - it is best to do under the guidance of a practitioner. Other side effect can be headaches. 5HTP is more indicated for depression than anxiety. Consider using magnesium as well for anxiety.

Kind regards
Dr DEbbie
www.drdebbie.co.za

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement